MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE TIB DRILL STOP SZ 3-5; ATTUNE INSTRUMENTS : DRILL GUIDES

DEPUY IRELAND - 9616671 ATTUNE TIB DRILL STOP SZ 3-5; ATTUNE INSTRUMENTS : DRILL GUIDES
Model Number 2545-00-163
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 3-5 depth stop clip broke off and the femur and tibia impactors are cracking.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE TIB DRILL STOP SZ 3-5
Common Device Name
ATTUNE INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10061757
Report Number1818910-2020-12198
Device Sequence Number2400091
Product Code LXH
UDI-Device Identifier10603295422525
UDI-Public10603295422525
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-163
Device Catalogue Number254500163
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR